# SDR C2XA10CL097

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 22,274 hours, 17,057 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4952829
- Part serial: 1059
- Condition: Faulty
- Location: Apu
- Part time: 1,039 hours, 1,817 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 5779 THE CREW REPORTED A FUEL SMELL IN THE CABIN WITH THE APU RUNNING.  MAINTENANCE INSPECTED AND REPLACED THE APU BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
